Want this question answered?
12am to 4pm is 16 hours.
6 hours from 4pm to 10pm
7am to 4pm is 9 hours.
It is 12 hours from 4pm to 4am.
4pm to midnight is 8 hours.
10am to 4pm is a period of six hours.
Hours are between 4pm and 9pm is 5 hours, 9 pm -4 pm
That is 8.5 hours